Catalan-Zahlen und Wege in einem ganzzahligen Gitter.

P.J. Hilton; Jean Pedersen

Elemente der Mathematik (1993)

  • Volume: 48, Issue: 2, page 45-60
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Hilton, P.J., and Pedersen, Jean. "Catalan-Zahlen und Wege in einem ganzzahligen Gitter.." Elemente der Mathematik 48.2 (1993): 45-60. <>.

author = {Hilton, P.J., Pedersen, Jean},
journal = {Elemente der Mathematik},
keywords = {Catalan numbers; integer lattice; lattice paths},
number = {2},
pages = {45-60},
title = {Catalan-Zahlen und Wege in einem ganzzahligen Gitter.},
url = {},
volume = {48},
year = {1993},

AU - Hilton, P.J.
AU - Pedersen, Jean
TI - Catalan-Zahlen und Wege in einem ganzzahligen Gitter.
JO - Elemente der Mathematik
PY - 1993
VL - 48
IS - 2
SP - 45
EP - 60
KW - Catalan numbers; integer lattice; lattice paths
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.